# SDR AALA202510016568

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 32,126 hours, 13,420 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J, H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: APU FAILED IN FLIGHT, CAUSED A SINGLE SOURCE OF ELECTRICAL SOURCE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MEM.  (OPEN).
